# SDR C2XA03BT055

- Difficulty date: April 22, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 10,903 hours, 9,021 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Module
- Part number: 14534156401
- Part serial: 1452462611
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE WARNING LIGHT ON OVERHEAD DOES NOT LIGHT UP DURING TEST.  REMOVED AND REPLACED RELAY K0629 PLUS APU MODULE ASSY IAW EMB MM 26-13-10.  OPS CHECK GOOD.  RELAY IAW WMB MM CHAP 20.  OPS CHECK GOOD.
